MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT DRIVE; ROLLATOR
Model Number R800BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device was not in use during the incident.It will not be retrieved for evaluation.The end-user was getting up from bed.Reaching for the walker.Her leg came down on the walker and she was cut by the brake cable.She sought medical attention and is currently going to wound clinic for care.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang, 31140 6
CH  311406
MDR Report Key10578065
Report Number2438477-2020-00047
Device Sequence Number2627852
Product Code ITJ
UDI-Device Identifier00822383524108
UDI-Public822383524108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2020
Report Date (Section F) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800BL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2020
Device Age45 MO
Event Location Home
Date Report to Manufacturer09/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight61
Date Report Sent to FDA09/23/2020